Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 2, pp. 219-232 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Discretization of Degenerate Sweeping Processes

M. Kunze and M.D.P. Monteiro Marques

Mathematisches Institut der Universität Köln,
Weyertal 86, D$\,$-$\,$50931 Köln - GERMANY C.M.A.F. and Faculdade de Ciências da Universidade de Lisboa,
Av. Prof. Gama Pinto 2, P$\,$-$\,$1699 Lisboa - PORTUGAL

Abstract: We prove existence theorems for evolution equations of the form $-u'(t)\in\partial\delta_{C(t)}(Au(t))$ with some maximal monotone and strongly monotone operator $A: D(A)\to 2^H$.

Keywords: Evolution equations; maximal monotone operators; sweeping process; discretization.

Classification (MSC2000): 34A60, 35K22

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition